Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 8, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 29, 2022, 8:56 PM CDT for Harper County, Kingman County, Sumner County, Kansas. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2022, 8:56 PM CDT (01:56 UTC)
- Expired
- Mar 29, 2022, 10:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Harper County, KS, Kingman County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 59 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 9:05 PM CDT | TSTM WND GST 60 | 1 Sse Freeport, KS | |
| Mar 29, 9:15 PM CDT | HAIL 1 | Argonia, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 3011 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
330
WUUS53 KICT 300156
SVRICT
KSC077-095-191-300300-
/O.NEW.KICT.SV.W.0008.220330T0156Z-220330T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
856 PM CDT Tue Mar 29 2022
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Eastern Harper County in south central Kansas...
Southeastern Kingman County in south central Kansas...
Western Sumner County in south central Kansas...
* Until 1000 PM CDT.
* At 856 PM CDT, a severe thunderstorm was located near Anthony,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wellington, Anthony, Harper, Conway Springs, Caldwell, Argonia,
Norwich, Mayfield, Milan, Bluff City, Danville, Freeport, Perth,
Riverdale, Runnymede and Wellington Airport.
This includes Interstate 35 near Mile Marker 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9816 3737 9810 3748 9781 3747 9731
3700 9754
TIME...MOT...LOC 0156Z 246DEG 38KT 3717 9795
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
METZGER3 follow-up statements
458
WWUS53 KICT 300209
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
909 PM CDT Tue Mar 29 2022
KSC095-300218-
/O.CAN.KICT.SV.W.0008.000000T0000Z-220330T0300Z/
Kingman KS-
909 PM CDT Tue Mar 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3700 9816 3739 9793 3739 9780 3747 9781
3747 9731 3700 9754
TIME...MOT...LOC 0208Z 246DEG 41KT 3723 9774
$$
KSC077-191-300300-
/O.CON.KICT.SV.W.0008.000000T0000Z-220330T0300Z/
Harper KS-Sumner KS-
909 PM CDT Tue Mar 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN HARPER AND WESTERN SUMNER COUNTIES...
At 908 PM CDT, a severe thunderstorm was located over Argonia, or 11
miles southwest of Conway Springs, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters have reported 60 mph winds in
Freeport.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wellington, Anthony, Conway Springs, Caldwell, Argonia, Mayfield,
Milan, Bluff City, Danville, Freeport, Perth, Riverdale, Runnymede
and Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9816 3739 9793 3739 9780 3747 9781
3747 9731 3700 9754
TIME...MOT...LOC 0208Z 246DEG 41KT 3723 9774
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
METZGER829
WWUS53 KICT 300219
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
919 PM CDT Tue Mar 29 2022
KSC077-191-300300-
/O.CON.KICT.SV.W.0008.000000T0000Z-220330T0300Z/
Harper KS-Sumner KS-
919 PM CDT Tue Mar 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN HARPER AND WESTERN SUMNER COUNTIES...
At 918 PM CDT, a severe thunderstorm was located 8 miles south of
Conway Springs, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters have reported one inch hail in
Argonia and 60 mph winds in Freeport.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington, Anthony, Conway Springs, Caldwell, Argonia, Mayfield,
Milan, Bluff City, Danville, Freeport, Perth, Riverdale, Runnymede
and Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9816 3739 9793 3739 9780 3747 9781
3747 9731 3700 9754
TIME...MOT...LOC 0218Z 246DEG 38KT 3728 9761
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
METZGER955
WWUS53 KICT 300227
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
927 PM CDT Tue Mar 29 2022
KSC077-300237-
/O.CAN.KICT.SV.W.0008.000000T0000Z-220330T0300Z/
Harper KS-
927 PM CDT Tue Mar 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
LAT...LON 3739 9780 3747 9781 3747 9731 3700 9754
3700 9780
TIME...MOT...LOC 0227Z 241DEG 49KT 3739 9746
$$
KSC191-300300-
/O.CON.KICT.SV.W.0008.000000T0000Z-220330T0300Z/
Sumner KS-
927 PM CDT Tue Mar 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN SUMNER COUNTY...
At 927 PM CDT, a severe thunderstorm was located 8 miles south of
Clearwater, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters have reported one inch hail in
Argonia.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington, Conway Springs, Caldwell, Argonia, Mayfield, Milan,
Perth, Riverdale and Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 9780 3747 9781 3747 9731 3700 9754
3700 9780
TIME...MOT...LOC 0227Z 241DEG 49KT 3739 9746
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:08 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Mar 29, 6:08 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Wichita KS 608 PM CDT Tue Mar 29 2022 .SHORT TERM...(This evening through Friday night) Issued at 246 PM CDT Tue Mar 29 2022 Bottom Line Up Front: Extreme fire danger in the western counties, high wind warning with gusts up to 70 mph possible creating very dangerous fire conditions. Thunderstorms, some severe will develop tonight along and east of the turnpike. Best chance for severe weather will be from the Flint Hills east. Discussion: A powerful spring storm system is churning through the CWA this afternoon with strong WAA and moisture transport pouring into the central and eastern portions of the CWA. A distinct dry line is already moving into the western portions of the CWA with Tds in the 30s to upper 20s in Russell and Barton Counties. Further east, Tds are in the mid to upper 50 and may push 60 in far southeast Kansas this afternoon. This creates for two main areas of concern for the short term. First fire weather will be a significant concern with the drier air and high surface winds this afternoon. This will likely create dangerous fire conditions with blowing dust as well (see the fire weather section for more details). Further east, thunderstorms are expected to develop later this afternoon and into the evening hours. There is a strong CAP in place at the moment which the WAA and moisture transport will eventually erode away. That said, it will take some time and thunderstorms may not develop until closer to sunset. Observed and forecast soundings depict hodographs with decent shear in the first 10Kft (0-3Km) that would allow for some decent thunderstorm development, then the next 10Kft to 20Kft (3-6Km) the shear is markedly destructive to thunderstorm development. The saving grace appears to be the the jet stream winds which are very strong. This profile lends to significant stretching in the convective column allowing for the development thunderstorms with some of them severe. Finally the orientation of the jet stream is parallel to the incoming cold front strongly indicates the primary thunderstorm mode will be linear with some discrete supercells possible to start. Once anvil seeding takes place, the atmosphere will transition to a QLCS mode. This configuration indicates the primary threat will be wind with hail up to quarters possible but much more likely in the early evening hours and an outside chance for a tornado. For early Wednesday morning, the short term model ensembles become a little mixed. Some are indicating a rather quick progression of rain with most areas east of the turnpike but a few others indicated a decent chance for some rain over much of south central and southeast Kansas during the night. The RAP/NAM families are leaning in this direction and do not shut the significant rain off until the front comes through later in the morning closer to 9Z time frame in Central Kansas and close to 12Z in Southeast Kansas toward dawn. Considering the uncertainty in the models runs, did not increase the QPF much but did delay the end time of the significant rain a few hours to compensate. At this time, CAA will return to the CWA bringing temperatures crashing down toward and a little below normal for this time of year. By mid to late morning, all areas of the CWA will see rapidly dropping temperatures. The upper level low will also becoming through the region and will keep the rain chances in the forecast through Wednesday. The main question pertains to amounts and will extend of the deformation zone's precipitation shield. Current indications are this rain will generally be light and scattered and will gradually come to and end by the mid to late afternoon for all areas. Winds will also remain rather brisk and may reach advisory criteria for a brief period of time. Thursday, the low pressure system will have exited the region and high pressure will remain. CAA will remain in place though and keep temperatures a little below normal for this time of year. This high pressure system will keep the rain chances out of the forecast to end the short term. Metzger .LONG TERM...(Saturday through Tuesday) Issued at 246 PM CDT Tue Mar 29 2022 The extended range looks to remain rather active with most of the ensemble families indicating a number of chances for rain and/or thunderstorms. The first opportunity will be Friday night with some showers or thunderstorms. The severe weather threat for this round looks minimal as all three ensemble families do not show enough moisture return flow nor the needed upper level support for it. That said, temperatures are likely to remain near or a little below normal for Friday and Saturday. Sunday, WAA will return and bring temperatures up some. By Sunday night, the next weather system will push through with the next chance for rain. The long range ensembles diverge at this point with the GFS the most bullish on rain but the ECMWF and the Canadian on the lighter side. Some thunder is possible but the orientation of system is not very favorable at this point. This system will again bring temperatures back down to normal for remainder of the extended range. Metzger && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 608 PM CDT Tue Mar 29 2022 Scattered to linear convection is expected along a dry-line/cold front merger tonight as it moves from central across eastern Kansas. While mainly VFR, periods of MVFR cigs/IFR vsbys expected in some convection. Strong and gusty south to southwest winds will shift to northwest behind the cold front and remain gusty. MVFR cigs are expected to develop behind the cold front with scattered showers through early Wednesday morning. KED && .FIRE WEATHER... Issued at 246 PM CDT Tue Mar 29 2022 The strong low pressure system pushing its way through the region with an attendant low level jet across Southwest and Central Kansas is creating very dangerous fire weather conditions. Grassland fire danger indices across much of Central Kansas are in the extreme to catastrophic category this afternoon. The dry line, currently stretched across the Smokey Hills south to the Red Hills is the demarcation line for these fire weather conditions. Areas west of the dry line will see much drier conditions along with strong south to southwest winds in the 40-50 mph sustained with gusts up to 70 mph. These conditions will make fire behavior dangerous and difficult to control once a fire takes hold. Additionally, satellite is already showing blowing dust kicking up in Southwest Kansas moving to the northeast toward Central Kansas. The blowing dust has the potential of impacting visibility to the point of hampering fire fighting responses this afternoon and evening. Metzger && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 43 52 32 57 / 60 40 0 0 Hutchinson 39 50 30 56 / 40 40 0 0 Newton 42 50 31 54 / 60 40 0 0 ElDorado 44 51 31 54 / 80 40 0 0 Winfield-KWLD 46 54 32 56 / 80 50 0 0 Russell 34 48 27 57 / 40 50 0 0 Great Bend 34 50 28 57 / 40 50 0 0 Salina 40 49 30 56 / 40 50 10 0 McPherson 40 49 29 55 / 40 50 0 0 Coffeyville 51 60 34 55 / 90 70 0 0 Chanute 50 58 34 53 / 90 70 0 0 Iola 49 58 34 52 / 90 70 0 0 Parsons-KPPF 50 59 33 54 / 90 70 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM CDT this evening for KSZ049-051>053- 067>072-082-083-091>096-098>100. Red Flag Warning until 10 PM CDT this evening for KSZ032-033- 047>053-067>070-082-083-091>094-098. High Wind Warning until 7 PM CDT this evening for KSZ032-033-047- 048-050. Wind Advisory until 10 PM CDT this evening for KSZ032-033-047- 048-050. && SHORT TERM...Metzger LONG TERM...Metzger AVIATION...KED FIRE WEATHER...Metzger
Hazardous weather outlook, Mar 29, 3:29 PM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 329 PM CDT Tue Mar 29 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-302030- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 329 PM CDT Tue Mar 29 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Extreme to catastrophic grassland fire danger will impact the region this afternoon, with the most critical fire danger west of a line from Salina to Hutchinson to Anthony. Please refer to the Red Flag Warning for details. Strong southerly winds of 40 to 55 mph will impact the region today, strongest generally west of a line extending from Salina to Hutchinson to Anthony where peak gusts may approach 70 mph. South and east of this line, winds will be light but still strong averaging in the 25 to 35 mph range with wind gusts up to 50 mph. Please refer to the Wind Advisory and High Wind Warning for details. Scattered to numerous thunderstorms are expected this evening and overnight, mainly along and east of the Kansas Turnpike. The primary threat will be damaging wind gusts to 65 mph although a brief tornado and quarter sized hail cannot be ruled out. Locally heavy rain may result in ponding of water in low-lying areas, especially across portions of southeast Kansas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong northwest winds up to 40 mph are expected across the region Wednesday, strongest generally west of the Flint Hills. This may support some lower-end fire danger, especially for areas that do not see much precipitation tonight through Wednesday. Lingering showers and thunderstorms will impact southeast Kansas early Wednesday, but severe weather is not expected. A mix of rain and snow may impact portions of central and north- central Kansas early Wednesday, with a dusting of accumulation possible on grassy surfaces. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Mar 29, 8:20 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Wichita KS
820 PM CDT Tue Mar 29 2022
KSZ083-092-300145-
Sumner KS-Sedgwick KS-
820 PM CDT Tue Mar 29 2022
...A strong thunderstorm will impact portions of Sedgwick and
northwestern Sumner Counties through 845 PM CDT...
At 820 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Viola, or 6 miles southeast of Cheney, moving
northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel
Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater, Cheney,
Colwich, Garden Plain, Downtown Wichita, Kechi, Andale, Eastborough
and Viola.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 21.
Interstate 35 between Mile Markers 32 and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Kansas.
&&
LAT...LON 3772 9780 3773 9779 3774 9770 3783 9770
3786 9768 3791 9728 3791 9715 3748 9715
3739 9781
TIME...MOT...LOC 0120Z 225DEG 53KT 3754 9773
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
METZGERLocal storm report, Mar 29, 8:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT TUE MAR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 4 NW HARPER 37.33N 98.08W
03/29/2022 E0.88 INCH HARPER KS PUBLIC
LOTS OF SMALLER SIZED HAIL ALSO REPORTED.
&&
MWMLocal storm report, Mar 29, 8:28 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT TUE MAR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 3 E SEDGWICK 37.91N 97.37W
03/29/2022 E0.88 INCH HARVEY KS PUBLIC
ESTIMATED DIME TO NICKEL SIZED HAIL.
&&
MWMLocal storm report, Mar 29, 8:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 PM CDT TUE MAR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 2 W WICHITA EISENHOWER 37.66N 97.47W
03/29/2022 E0.50 INCH SEDGWICK KS NWS EMPLOYEE
&&
MWMLocal storm report, Mar 29, 8:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT TUE MAR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST EAST WICHITA 37.69N 97.26W
03/29/2022 E60 MPH SEDGWICK KS PUBLIC
&&
JCLocal storm report, Mar 29, 8:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT TUE MAR 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL ANTHONY 37.15N 98.03W
03/29/2022 M0.50 INCH HARPER KS TRAINED SPOTTER
HAIL COVERING THE GROUND.
&&The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:04 PM CDT | Special Weather Statement | ICT | Sedgwick | 26 min |
| Mar 29, 7:06 PM CDT | Special Weather Statement | ICT | Chase | 24 min |
| Mar 29, 7:07 PM CDT | Special Weather Statement | ICT | Harvey | 23 min |
| Mar 29, 7:10 PM CDT | Special Weather Statement | ICT | Reno | 20 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 43 min |
| Mar 29, 7:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| Mar 29, 7:44 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Mar 29, 7:45 PM CDT | Special Weather Statement | ICT | Marion | 30 min |
| Mar 29, 7:46 PM CDT | Special Weather Statement | ICT | Butler | 29 min |
| Mar 29, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 40 min |
| Mar 29, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 53 min |
| Mar 29, 8:19 PM CDT | Special Weather Statement | ICT | Cowley | 26 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | ICT | Sedgwick | 25 min |
| Mar 29, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 42 min |
| Mar 29, 8:47 PM CDT | Areal Flood Warning | ICT | Sedgwick | 2 hr |
| Mar 29, 8:58 PM CDT | Special Weather Statement | ICT | Butler, Chase | 32 min |
| Mar 29, 9:21 PM CDT | Special Weather Statement | ICT | Woodson | 24 min |
| Mar 29, 9:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 25 min |
| Mar 29, 10:06 PM CDT | Special Weather Statement | ICT | Butler, Greenwood | 39 min |
| Mar 29, 10:29 PM CDT | Special Weather Statement | ICT | Cowley | 46 min |
| Mar 29, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 39 min |
| Mar 29, 11:09 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 51 min |
| Mar 29, 11:57 PM CDT | Special Weather Statement | ICT | Montgomery, Neosho, Wilson | 48 min |
| Mar 30, 12:21 AM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Mar 30, 12:56 AM CDT | Special Weather Statement | ICT | Neosho | 34 min |
| Mar 30, 3:07 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.